Hey Shocked, girl.
So great to know you are doing better - well that's despite your chemo, steroids and up coming rads. And SOOO much further on the house bashing front too. I'll have a "Happy New Home" toast waiting for you, but that's after a "Whoohoo" toast on the end of your treatments!!!
Thanks for your thanks ref "support" - it means a lot. You supported me too, probably unknowingly. I'm a Bi-P depression sufferer. My passionate compassion towards other fellow BC women often helps take myself out of myself (if you know what I mean), in my wish and desire to help/support others on the Forum, where I can. xxx
Atousaf - How are you doing and where are up to with your boob? You any further forwards with resolving your rash/redness?? xxx
Much love to you both, and everyone else coming on xxxxxx
I'm still going through treatment - round 4 chemo later today - can't sleep as I'm loaded up with steroids 🙂 Rads for me after the chemo so a little while to go yet but the end is in reach. The house bashing is goiing really well we have electricity and heating as of this weekend and the decorator is in wooohoooo, so when I finish chemo we will move in so something to look forward to.
Hope you are well Delly you've been a fab support xxx
All you other itchy ladies I really feel for you as it drove me nuts - I hope the rash disappears quickly xx
Hi Shocked. Thanks for the follow up to Atousaf, and others, with my ref to your own experience. Hope you're still doing well and things have progressed, finished even (??), on the "house bashing"(!!) front.
Hi again Atousaf, and all other "red rash on boob" ladies - I hope you're all getting some help and effective treatment for your sore, itchy boob probs. What a flippin pain for you all.
Much love to everyone, Delly xxxx
Not sure if it’s the same issue but thought I’d reply. I had a really angry rash that appeared really quickly 4 weeks after my surgery. I had no temperature or other signs of infection just a very sore and itchy rash on the skin surrounding my implant. It’s left a little bit of discolouration on my skin even now 9 weeks on. I managed to put up with it for a few days but then was given loratadine and hydrocortisone cream by my oncologist and it started to get less fierce quite quickly. Really feel for you as it really was uncomfortable - definitely show one of your team to see if they can at least give you something to help with the itching.
Hope you get a bit more comfortable quickly.
Hi Atousaf and red boob girls!!
It was on this same Surgery area - "Seroma after a month" and refer to Shocked. Her probs turned out to be an allergy, but not to "mesh". Was cleared with steroids and antihists. Doesn't mean to say yours is or isn't the same tho'.
Wishing you all luck with your dilemma
I had contact with someone on another thread who had redbreast following implant recon with Strattice mesh. Can I remember which thread?? Can I flip. Will try to track down for you. Was thought she reacted to the "mesh". But - she underwent a course of *antihistamines* and it all settled down in a couple of weeks, thankfully.
Anyone mentioned antihists to you??
Much love, Delly xxxx
I was reading about Red Breast Syndrome. I came across your experince. Could you please let me know what happend. I am dealing with same issue and would like to get some info on that.
I have posted this on behalf of new user Carol
I have had three courses of Augmentin antiobiotic to try to calm down the redness on the breast which had the mastectomy and an expander implant with stratis put in. I have had several expirations of the breast, the first of which I think may be responsible for the introduction of infection, or alternatively I may be reacting to the stratis material. The latest opinion from the surgeon is that once this latest antibiotic course is finished, then we should wait and see what happens. I think if it does flare up again then it will have to bre removed, although I really hope that is not necessaryu. Does anyone else see the edge of the implant underneath the breast, it looks like a bruise.